Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Thermal diffusion of envelope solitons on anharmonic atomic chains

Title data

Brunhuber, C. ; Mertens, F. G. ; Gaididei, Yuri:
Thermal diffusion of envelope solitons on anharmonic atomic chains.
In: The European Physical Journal B. Vol. 42 (2004) Issue 1 . - pp. 103-112.
ISSN 1434-6036
DOI: https://doi.org/10.1140/epjb/e2004-00361-0

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 25 Feb 2021 08:05
Last Modified: 15 Jun 2023 13:24
URI: https://eref.uni-bayreuth.de/id/eprint/63440